# SDR 9900979857

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE AT 33,000 FEET, THE RIGHT ENGINE EXPERIENCED A FLAME-OUT.  AIRCRAFT DIVERTED TO ATL AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE RIGHT ENGINE DUE TO CONTAINED FAILURE.
